RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1981, Volume 115(157), Number 3(7), Pages 445–452 (Mi msb2405)  

Characterizability of pairs of complex normed spaces

R. B. Feizullaev


Abstract: It is shown that the algebraic and topological structures of an arbitrary pair of complex normed spaces of dimension greater than 1 are determined by the topological ternary semigroup of continuous linear mappings in the class of complex normed spaces. It is established that the spaces under consideration are also reproduced by the topological ternary semigroup of one-dimensional continuous linear mappings.
Bibliography: 5 titles.

Full text: PDF file (820 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1982, 43:3, 395–402

Bibliographic databases:

UDC: 519.45
MSC: 20N10, 22A15, 46B99
Received: 04.09.1980

Citation: R. B. Feizullaev, “Characterizability of pairs of complex normed spaces”, Mat. Sb. (N.S.), 115(157):3(7) (1981), 445–452; Math. USSR-Sb., 43:3 (1982), 395–402

Citation in format AMSBIB
\Bibitem{Fei81}
\by R.~B.~Feizullaev
\paper Characterizability of pairs of complex normed spaces
\jour Mat. Sb. (N.S.)
\yr 1981
\vol 115(157)
\issue 3(7)
\pages 445--452
\mathnet{http://mi.mathnet.ru/msb2405}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=628219}
\zmath{https://zbmath.org/?q=an:0492.46005|0472.46004}
\transl
\jour Math. USSR-Sb.
\yr 1982
\vol 43
\issue 3
\pages 395--402
\crossref{https://doi.org/10.1070/SM1982v043n03ABEH002452}


Linking options:
  • http://mi.mathnet.ru/eng/msb2405
  • http://mi.mathnet.ru/eng/msb/v157/i3/p445

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:159
    Full text:43
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019